# SDR DALA2015040802688

- Difficulty date: March 29, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON FORWARD DOOR JAMB WEB, BETWEEN BS 408-427 AND FORWARD CARGO COMPARTMENT.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-00-01, 51-10-03, ERA 511165-14, MA, REV C AND 51-30-02.
